# SDR SWAA2021011541192

- Difficulty date: December 11, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Excess Play
- Location: Rt Wing Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING DEFLECTOR PANEL SERRATED PLATE HAS PLAY.  REPAIRED RT WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB PER, REF B737 SRM 57-51-02-2R-3 REPAIR 3 FIG 202.
